# SDR SWAA2022031076895

- Difficulty date: June 7, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Threshold
- Condition: Corroded
- Location: Flight Deck Floo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FLOOR; THRESHOLD PANEL 211AF CORROSION ON UNDERSIDE OF PANEL. / REMOVED CORROSION AT FLT DECK FLOOR REMOVABLE PNL 211 AF I.A.W SRM 51-10-02-0G-00. VERIFIED MATERIAL LOSS ORIGINAL .040 REMOVED .010 REMAIN .030 ALLOWABLE 10% FOUND OUT OF LIMITS USED AAR TOOL #18143 DUE 12/14/2019 I.A.W SRM 53-10-51-1A-1. DRILLED NEW PNL I.A.W SRM 51-40-05-0G-00 AND BOEING DWG 141A5133
